# SDR 04FDEA02650

- Difficulty date: September 4, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC25122
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP OUTBOARD HINGE SUPPORT, PIVOT ATTACH POINT, INBOARD BORE CORRODED.  REMOVED CORROSION, ORIGINAL DIAMETER 1.1885 FINAL DIAMETER 1.3817, FOUND TO BE OUT OF LIMITS.  FABRICATED OVERSIZED BUSHING, INSTALLED AND HONED TO FINAL INSIDE DIAMETER OF .9997 INCHES, WITHIN LIMITS IAW DAC CMM 57-52-01 AND FEDEX EA 8-5750-81452, LISTED ON N/R N00371 FOR CORRECTIVE ACTION.  REFERENCE N/R N00371.
